Loading Events

IT Modernization Summit Agenda

Dec 11, Marriott Metro Center, 775 12th St NW, Washington, DC 20005 Government RegistrationIndustry Participation

Dec 11, 2019

}

7:30 - 8:30 AM

Registration, Breakfast and Opening of IT Modernization Technology Showcase

The IT Modernization Technology Showcase is a valuable market research tool for IT practitioners within the Federal Government. This immersive technological learning experience features demonstrations of innovative products and solutions from private industry that will provide agencies with greater mission efficiency.

}

8:30 AM

Opening Remarks

Government Chair: Gary Washington

Government Chair: Gary Washington

CIO, USDA

}

8:35 AM

Visionary Keynote Briefing

Suzette Kent

Suzette Kent

Federal CIO, OMB (invited)

}

8:55 AM

5 Minute Q&A

}

9:00 AM

NEXT: IT Modernization – A Federal Priority

This panel will explore federal IT Modernization goals and challenges to include accountability for achieving enterprise-wide outcomes that enhance IT service effectiveness and reduce cybersecurity risks; adoption of cutting edge commercial technologies and implementation of patchwork network architectures.

Wanda Jones-Heath

Wanda Jones-Heath

Deputy CISO, USAF (invited)

Steve Wallace

Steve Wallace

Systems Innovation Specialist, Emerging Technology Directorate, DISA (invited)

Moderator: Frank Konkel

Moderator: Frank Konkel

Executive Editor, Nextgov

}

9:45 AM

Market Research in ATARC IT Modernization Technology Showcase

The ATARC IT Modernization Technology Showcase is a valuable market research tool for IT practitioners within the Federal Government. This immersive technological learning experience features demonstrations of innovative products and solutions from private industry that will provide agencies with greater mission efficiency.

}

10:15 AM

IT Modernization Talks

Government customers and select IT Modernization Summit exhibitors co-present on their experiences with technology modernization during these 7.5 and 15 minute talks.

}

10:30 AM

Ask the CIO Live with Jason Miller – Technology Modernization: Funding IT Innovation ​

The “Technology Modernization: Funding IT Innovation ​” panel will examine the Technology Modernization Fund (TMF) process and projects recommended for funding by the TMF Board.

Rajive Mathur

Rajive Mathur

CIO, SSA (invited)

Maria Roat

Maria Roat

CIO, SBA (invited)

Charles Worthington

Charles Worthington

CTO, VA (invited)

Moderator: Jason Miller

Moderator: Jason Miller

Executive Editor, Federal News Network

}

11:15 AM

Visionary Keynote Briefing

Gary Washington

Gary Washington

CIO, USDA (invited)

}

11:35 AM

10 Minute Q&A

}

11:45 AM

IT Modernization Talks

Government customers and select IT Modernization Summit exhibitors co-present on their experiences with technology modernization during these 7.5 and 15 minute talks.

}

12:00 - 1:30 PM

Lunch in ATARC IT Modernization Technology Showcase

The IT Modernization Technology Showcase is a valuable market research tool for IT practitioners within the Federal Government. This immersive technological learning experience features demonstrations of innovative products and solutions from private industry that will provide agencies with greater mission efficiency.

}

1:30 PM

Visionary Keynote Briefing

Margaret Weichert

Margaret Weichert

Deputy Director, OMB & Acting Director, OPM (invited)

}

1:45 PM

IT Modernization Talks

Government customers and select IT Modernization Summit exhibitors co-present on their experiences with technology modernization during these 7.5 and 15 minute talks.

}

2:00 - 3:30 PM

Afternoon Breakout Sessions

Collaboration Session 1: Cloud Adoption

Howard Small

Howard Small

Principal Software Systems Engineer, MITRE (invited)

Collaboration Session 2: Contact Center of the Future

Bruce Patterson

Bruce Patterson

Principal Network Systems & Distributed Systems Engineer, MITRE

Collaboration Session 3: Customer Experience

Tamara Ambrosio-Hemphill

Tamara Ambrosio-Hemphill

Co-Department Head, MITRE

Collaboration Session 4: Data & Analytics

Pam Hird

Pam Hird

Project Manager, USDA (invited)

Vidyababu Kuppusamy

Vidyababu Kuppusamy

Lead Software Systems Engineer, MITRE

Collaboration Session 5: IT Infrastructure Optimization

Mike Cassidy

Mike Cassidy

CTO, DOJ (invited)

Hugh Goodwin

Hugh Goodwin

Principal Systems Engineer, MITRE

Government-Only 1102 Training Series

This session centers on training specific to federal GS-1102 contract specialists. The GS-1102 series includes positions that manage, supervise, perform, or develop policies and procedures for professional work involving the procurement of supplies, services, construction, or research and development using formal advertising [i.e., sealed bidding] or negotiation procedures; the evaluation of contract price proposals; and the administration or termination and close out of contracts. The work requires knowledge of business and industry practices, sources of supply, cost factors, and requirements characteristics.

}

4:00 - 6:00 PM

ATARC Reception

Grand Ballroom Foyer

Register

Media Partners